RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 279–300 (Mi mz6449)  

This article is cited in 6 scientific papers (total in 6 papers)

Estimation of the length and the number of dead-end disjunctive normal forms for almost all partial boolean functions

A. A. Sapozhenko


Full text: PDF file (1225 kB)

English version:
Mathematical Notes, 1980, 28:2, 603–615

Bibliographic databases:

Received: 10.01.1978

Citation: A. A. Sapozhenko, “Estimation of the length and the number of dead-end disjunctive normal forms for almost all partial boolean functions”, Mat. Zametki, 28:2 (1980), 279–300; Math. Notes, 28:2 (1980), 603–615

Citation in format AMSBIB
\Bibitem{Sap80}
\by A.~A.~Sapozhenko
\paper Estimation of the length and the number of dead-end disjunctive normal forms for almost all partial boolean functions
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 279--300
\mathnet{http://mi.mathnet.ru/mz6449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587402}
\zmath{https://zbmath.org/?q=an:0441.94014}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 603--615
\crossref{https://doi.org/10.1007/BF01157923}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500030}


Linking options:
  • http://mi.mathnet.ru/eng/mz6449
  • http://mi.mathnet.ru/eng/mz/v28/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Dyukova, “Asymptotic estimates of some characteristics of a set of representative systems and the problem of stability”, Comput. Math. Math. Phys., 35:1 (1995), 95–104  mathnet  mathscinet  zmath  isi
    2. E. V. Dyukova, N. V. Peskov, “Search for informative fragments in descriptions of objects in discrete recognition procedures”, Comput. Math. Math. Phys., 42:5 (2002), 711–723  mathnet  mathscinet  zmath
    3. E. V. Dyukova, A. S. Inyakin, “Classification procedures based on the construction of class coverings”, Comput. Math. Math. Phys., 43:12 (2003), 1812–1822  mathnet  mathscinet  zmath
    4. E. V. Dyukova, “On the number of irreducible coverings of an integer matrix”, Comput. Math. Math. Phys., 45:5 (2005), 903–908  mathnet  mathscinet  zmath
    5. E. V. Djukova, R. M. Sotnezov, “Asymptotic estimates for the number of solutions of the dualization problem and its generalizations”, Comput. Math. Math. Phys., 51:8 (2011), 1431–1440  mathnet  crossref  mathscinet  isi
    6. E. V. Dyukova, R. M. Sotnezov, “On the complexity of the dualization problem”, Comput. Math. Math. Phys., 52:10 (2012), 1472–1481  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:64
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020